MathSciNet Relay Station
MathSciNet bibliographic data
MR2332153 15A06
Hanna, Yousry S. On the solutions of tridiagonal linear systems. Appl. Math. Comput. 189 (2007), no. 2, 2011–2016.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement